# SDR GTIA040511

- Difficulty date: May 22, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Intermittent
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR LIGHT FLICKERS ON AND OFF IN FLIGHT.  REMOVED AND CLEANED CANNON PLUG.
